# SDR 03FDEA01121

- Difficulty date: July 21, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Worn
- Location: Pylon-Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LT FWD COWL FWD FUSELAGE MATING SURFACE WORN THROUGH AT BS 1350.
